# SDR ASOA201708281866

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STG 26L CORRODED 363.00. REMOVED AND REPLACED CORRODED STG 26L BTW FRAMES 363.00 IAW SRM 51-42-06-001-001-A01.  ALL DEFECTS CORRECTED. P/N-SH670-31372-3 DRAWING SH670-31372-3.
